# SDR DALA13004283272

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A300*
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION FLOOR PANEL 221FF AT PAX CABIN.  REPLACED FLOOR PANEL.
